# SDR CA110830002

- Difficulty date: August 24, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 560XL
- Engine: Pwc PW545B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Oil System
- Condition: Low Pressure
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) DURING REPOSITIONING FLIGHT, DURING CLIMB, PILOT NOTICED LOSS OF OIL PRESSURE FOLLOWED BY ELECTRONIC ENGINE CONTROL CAUTION LIGHT, CREW REDUCED POWER TO IDLE, DECLARED AN EMERGENCY AND DIVERTED THE FLIGHT WHERE AN UNEVENFUL EMERGENCY LANDING WAS PERFORMED. INITIAL INSPECTION REVEALED OIL IN THE COMPESSOR AREA AND BYPASS DUCT. ENGINE WILL BE REMOVED FOR INVESTIGATION & REPAIR.
